A NEW STUDY ON THE ABSOLUTE SUMMABILITY FACTORS OF FOURIER SERIES


Ozarslan H. , Yildiz S.

JOURNAL OF MATHEMATICAL ANALYSIS, vol.7, no.2, pp.31-36, 2016 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 2
  • Publication Date: 2016
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS
  • Page Numbers: pp.31-36

Abstract

In this paper, we establish a new theorem on vertical bar A, pn vertical bar(k) summability factors of Fourier series using matrix transformation, which generalizes a main theorem of Bor [6] on vertical bar(N) over bar, p(n)vertical bar(k) summability factors of Fourier series. Also some new results have been obtained.